Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Deficient subsets in locally convex spaces


Author: Douglas W. Curtis
Journal: Proc. Amer. Math. Soc. 21 (1969), 289-295
MSC: Primary 46.01; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0240589-1
MathSciNet review: 0240589
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200-216. MR 0205212 (34:5045)
  • [2] -, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 0214041 (35:4893)
  • [3] W. Hurewicz and H. Wallman, Dimension theory, rev. ed., Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [4] J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [5] V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 0054850 (14:989d)
  • [6] -, Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30-45. MR 0069388 (16:1030c)
  • [7] -, On the Borelian and projective types of linear subspaces, Math. Scand. 6 (1958), 189-199. MR 0105005 (21:3752)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01, 54.00

Retrieve articles in all journals with MSC: 46.01, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240589-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society